# SDR UIEA2023100500864

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 93,558 hours, 15,432 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE ON FASTENER HEAD AT STA 212.5 AND BELOW RBL 15, UPPER HALF FUSELAGE EXTERIOR.( LIGHTNING STRIKE ON FASTENER HEAD AT STA 212.5 AND BELOW RBL 15, UPPER HALF FUSELAGE EXTERIOR WAS REPAIRED REF SRM 53-00-01-01A-1 AD1, SRM 53-00-01-2R-8 REV 123 15AUG23,  EO TRE6753628 ISSUED DATE SEP19, 2023, FAA FORM 8100-9 DATE SEP28, 2023 REV. 123 AUG 15/2023 & BAC MSG CMA TLS 23-0146 )
